Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the support of the spectral measure of a harmonizable sequence

Authors: Andrzej Makagon and Agnieszka Wylomanska
Journal: Proc. Amer. Math. Soc. 136 (2008), 2609-2613
MSC (2000): Primary 60G12, 42B10
Published electronically: February 29, 2008
MathSciNet review: 2390533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we discuss a relationship between the correlation function of a harmonizable sequence and support of its spectral measure.

References [Enhancements On Off] (What's this?)

  • 1. E. G. Gladyshev, ``Periodically correlated random sequences'', Soviet Math. 2 (1961), 385-388.
  • 2. Harry L. Hurd, Correlation theory of almost periodically correlated processes, J. Multivariate Anal. 37 (1991), no. 1, 24–45. MR 1097303, 10.1016/0047-259X(91)90109-F
  • 3. Walter Rudin, Real and complex analysis, 3rd ed., McGraw-Hill Book Co., New York, 1987. MR 924157
  • 4. Walter Rudin, Fourier analysis on groups, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1962 original; A Wiley-Interscience Publication. MR 1038803

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60G12, 42B10

Retrieve articles in all journals with MSC (2000): 60G12, 42B10

Additional Information

Andrzej Makagon
Affiliation: Wrocław College of Management and Finance, Wrocław, Poland; and Department of Mathematics, Hampton University, Hampton, Virginia 23668

Agnieszka Wylomanska
Affiliation: Institute of Mathematics and Computer Science, Wrocław University of Technology, Wrocław, Poland

Keywords: Harmonizable sequence, periodically correlated sequence, spectral measure.
Received by editor(s): October 10, 2006
Received by editor(s) in revised form: March 23, 2007, and April 4, 2007
Published electronically: February 29, 2008
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.